contato
créditos

buscar esse táxon em outros sistemas Niltonia Moure, 1964

Niltonia Moure, J. S. (1964). Um novo Paracolletini do litoral paulista (Hymenoptera-Apoidea). Bol. Univ. Fed. Parana, Zool. 2 (4): 51-56 [55] .
Type species: Niltonia virgilii Moure, 1964 by original designation.

Distribution

Neotropical Region: Brazil (Paraná, Rio de Janeiro, Santa Catarina, São Paulo)

References

Laroca, S., Michener, C. D. & Hofmeister, R. M. (1989). Long mouthparts among "short-tongued" bees and the fine structure of the labium in Niltonia (Hymenoptera, Colletidae). J. Kansas Entomol. Soc. 62 (3): 400-410 [407] (Descriptive note)
Michener, C. D. (1989). Classification of American Colletinae (Hymenoptera, Apoidea). Univ. Kansas Sci. Bull. 53 (11): 622-703 [631, 665] (Key, redescription)
Michener, C. D. (1997). Genus-group names of bees and supplemental family-group names. Sci. Papers, Nat. Hist. Mus., Univ. Kansas 1: 1-81 [41]
Moure, J. S., Graf, V. & Urban, D. (1999). Catálogo de Apoidea da região Neotropical (Hymenoptera, Colletidae). I. Paracolletini. Rev. Bras. Zool. 16 (Supl. 1): 1-46 [30] (Annotated catalog)
Silveira, F. A., Melo, G. A. R. & Almeida, E. A. B. (2002). Abelhas Brasileiras: Sistemática e Identificação. Belo Horizonte: F. A. Silveira 253 pp. [160, 164] (Key, taxonomic note)
Trucco Aleman, M. F. (1999). Revision del genero de abejas Brachyglossula Hedicke (Hymenoptera, Colletidae). Rev. Mus. Argent. Cienc. Nat. 1 (2): 181-189 [183-184] (Phylogeny)

How to cite this page
J. S. Moure, V. Graf & D. Urban, 2012. Paracolletini Cockerell, 1934. In Moure, J. S., Urban, D. & Melo, G. A. R. (Orgs). Catalogue of Bees (Hymenoptera, Apoidea) in the Neotropical Region - online version. Available at http://www.moure.cria.org.br/catalogue. Accessed Apr/22/2018

Online since: 23 Jul 2008
Last update : 03 Jul 2012

APIDAE ›› Colletinae ›› Paracolletini

Available Species

  • Niltonia virgilii